# SDR 20000517SH021

- Difficulty date: April 25, 2000
- Submitted: May 17, 2000
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Shaft
- Part number: B3124
- Condition: Failed
- Component: Governor, Hartzl
- Component part number: F411A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT INDICATION ON RETENTION AREA OF CONTROL SHAFT.  (X)
